I wonder what is the corelation of my allergies when I was a kid now that I have this automimmune disease Behcet's syndrome/disease. What could possibly trigerred my overactive immune system? Is it the vaccines I had last August? My symptoms for Behcet's began October 11 and my vaccines was August 20. Vaccines were for Tetanus, Hepa B and Varicella, 3 days after that vaccine I had on and off fever for 7 days 37 degree farenheit and pain in my arms. Then it went away..until October 11 I had sudden blurriness of vision. I've been into extensive workouts, labtest, MRI, OCT, AVF and FAs and even HIV testing (negative) until finally I got the diagnosis which is Behcet's disease which according to the doctor the veins in my eyes (bilateral) got inflammation although my left eye can still see perfectly than my right eye.
I am not done with the shots, I am scheduled to get more vaccines because it is one of the requirement for my US Visa, should you reccommend me to get more shots?
Thanks a lot.
I also came down with Behcet's after receiving the Hepatitis B Vaccine for training in the medical field. Terrible mistake, haven't been able to get a job and probably couldn't keep it any way because I have so many flares.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.